# SDR SWAA2024031552442

- Difficulty date: February 14, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 51,825 hours, 31,320 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON HORIZONTAL PRESSURE DECK WEB BTW LBL 30 AT MAIN WHEEL WELL COMPARTMENT. CRACK LENGTH:0.312 INCH APPROX. 2024-124093 CRACK INDICATION FOUND ON HORIZONTAL PRESSURE DECK WEB LBL 30 AT MAIN WHEEL WELL COMPARTMENT. CRACK LENGTH:0.312 INCH APPROX.<[01] TOOL USED: ET EQUIPMENT; P/N: NORTEC 600D; S/N: 200053402; DUE DATE: 24-AUG-24.;[02] PERFORMED PERMANENT REPAIR ON HORIZONTAL PRESSURE DECK WEB BTW LBL 30 AT MAIN WHEEL WELL COMPARTMENT. IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2 FIG 203; SEE INDIVIDUAL SIGN OFF BELOW. 04 - REPAIRED PER [SRM 53-40-51-2R-2-A01022 (REPAIR 2 - BEADED PRESSURE DECK WEB REPAIR BETWEEN STA 663.75 AND STA 675 - PERMANENT)] 04 - REPAIRED PER [SRM 53-40-51-2R-2-A01022 (REPAIR 2 - BEADED PRESSURE DECK WEB REPAIR BETWEEN STA 663.75 AND STA 675 - PERMANENT)] 04 - REPAIRED PER [SRM 53-40-51-2R-2-A01022 (REPAIR 2 - BEADED PRESSURE DECK WEB REPAIR BETWEEN STA 663.75 AND STA 675 - PERMANENT)];[03] PERFORMED PERMANENT REPAIR ON HORIZONTAL PRESSURE DECK WEB BTW LBL 30 AT MAIN WHEEL WELL COMPARTMENT. IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2 FIG 203; SEE INDIVIDUAL SIGN OFF BELOW. 04 - REPAIRED PER [SRM 53-40-51-2R-2-A01022 (REPAIR 2 - BEADED PRESSURE DECK WEB REPAIR BETWEEN STA 663.75 AND STA 675 - PERMANENT)]
